The Michigan Mathematical Journal

An alternative proof and applications of a theorem of E. G. Effros.

Fredric D. Ancel

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 34, Issue 1 (1987), 39-55.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003481

Digital Object Identifier
doi:10.1307/mmj/1029003481

Mathematical Reviews number (MathSciNet)
MR873018

Zentralblatt MATH identifier
0626.54036

Subjects
Primary: 54H15: Transformation groups and semigroups [See also 20M20, 22-XX, 57Sxx]
Secondary: 54F15: Continua and generalizations

Citation

Ancel, Fredric D. An alternative proof and applications of a theorem of E. G. Effros. Michigan Math. J. 34 (1987), no. 1, 39--55. doi:10.1307/mmj/1029003481. http://projecteuclid.org/euclid.mmj/1029003481.


Export citation